MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Model Number 202.212
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device code: hrs, ktt.Device remained implanted; as such explant date is not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 during the clavicle fracture surgery, the surgeon was having a hard time when inserting two (2) cortex screws, two (2) 14mm locking screws and one (1) 12mm locking screw into superior/anterior plate with extension.Five (5) total screws were difficult to engage into the bone through the plate.Surgeon was complaining that the screws were not engaging with ease.Sales consultant was unable to see exactly what was going on due to the distance of the sales consultant from the patient.It was suspected that the stardrive screwdriver shaft t8 was worn.Sales consultant stated that there was no other stardrive screwdriver shaft on the tray and wasn't able to examine the screwdriver shaft because there was another procedure right after the fracture repair.It was unknown if there was a surgical delay.Procedure and patient outcome is unknown.This report is for one (1) 2.7mm locking screw stardrive recess 12mm.This is report 6 of 6 for complaint (b)(4).

Brand Name
2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8015951
Report Number2939274-2018-54671
Device Sequence Number1380926
Product Code HWC
UDI-Device Identifier10886982143969
UDI-Public(01)10886982143969
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.212
Device Catalogue Number202.212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date10/29/2018
Patient Sequence Number1